Japanese

A Case of Coronary Vasospasm associated with Anaphylactic Shock Noriko Saitou 1 , Noriko Onoue 1 , Mitsuaki Tanaka 1 , Syunryo Tanigawa 1 , Shigeo Baba 1 , Tsutomu Watanabe 1 , Tsuyoshi Shinozaki 1 1Department of Cardiovascular Medicine, National Hospital Organization, Sendai Medical Center Keyword: アナフィラキシーショック , 冠動脈攣縮 , セボフルレン , anaphylactic shock , coronary artery spasm , sevoflurane pp.1071-1075
Published Date 2008/10/15
DOI https://doi.org/10.11477/mf.1404101136
  • Abstract
  • Look Inside
  • Reference

 We report that sevoflurane possibly caused anaphylactic shock leading to coronary vasospasm in a patient during general anesthesia. Seventeen minutes after the start of inhalation of sevoflurane, an increase in airway pressure, collapse, and a decrease in peripheral artery resistance occurred. Twenty-four minutes later, elevation of the ST-segment and 2: 1 atrioventricular block occurred, which was reversed by using a coronary vasodilator. Coronary angiography performed later in the patient was in a stable condition demonstrated 50% of stenosis in the left anterior descending artery. Intracoronary injection of acetylcholine did not induce coronary vasospasm. A drug-induced lymphocyte stimulation test indicated that only sevoflurane among all drugs used in general anesthesia was positive.

 This is the first report of sevoflurane-induced anaphylactic shock and coronary vasospasm, which may explain one of the mechanisms of unpredictable coronary vasospasm occurring during general anesthesia.


Copyright © 2008, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1200 印刷版ISSN 0452-3458 医学書院

関連文献

もっと見る

文献を共有